# SDR P5CA9801272

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs  2330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2330 LONGERON 17R IS CRACKED.  REMOVED CRACKED STRINGERS AND SPLICE.  FABRICATED, TREATED, PRIMED AND REINSTALLED STRINGER AND SPLICE IAW SRM 53-30-02 FIG 4 AND 51-30-02.
